Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Nonmetrizable hereditarily Lindelöf spaces with point-countable bases from CH

Authors: Eric K. Van Douwen, Franklin D. Tall and William A. R. Weiss
Journal: Proc. Amer. Math. Soc. 64 (1977), 139-145
MSC: Primary 54D20
MathSciNet review: 0514998
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A nonmetrizable hereditarily Lindelöf space with a point-countable base is obtained by using the continuum hypothesis to construct a Lusin subspace of a countable chain condition first countable nonseparable Baire space.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54D20

Retrieve articles in all journals with MSC: 54D20

Additional Information

PII: S 0002-9939(1977)0514998-1
Keywords: Hereditarily Lindelöf nonseparable, point-countable base, continuum hypothesis, Lusin space, Pixley-Roy topology
Article copyright: © Copyright 1977 American Mathematical Society